A Note on Coherent G-Sheaves.
Mathematische Annalen, Tome 275 (1986), pp. 573-582
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
coherent analytic sheaves
@article{MAN_1986__275_164171,
author = {Mark Roberts},
title = {A {Note} on {Coherent} {G-Sheaves.}},
journal = {Mathematische Annalen},
pages = {573--582},
year = {1986},
volume = {275},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MAN_1986__275_164171/}
}
Mark Roberts. A Note on Coherent G-Sheaves.. Mathematische Annalen, Tome 275 (1986), pp. 573-582. http://geodesic.mathdoc.fr/item/MAN_1986__275_164171/